# SDR CA110128005

- Difficulty date: January 27, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737
- Aircraft time: 15,515 hours
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Filter
- Part time: 23,345 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1 HOUR INTO THE FLIGHT HAD THE NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED. FLIGHT DIVERTED.  MAINTENANCE CONFIRMED NO CONTAMINATION OF FILTER FOUND BY DRAINING SOME FUEL FROM THE FILTER. AIRCRAFT OPERATED AS PER MEL 73-4-1 FOR 1 FLIGHT. SUBSEQUENTLY THE FILTER WAS REPLACED AND THE FUEL FLOW DIFFERENTIAL PRESSURE SWITCH WAS ALSO REPLACED. RELIABILITY HAS REQUESTED THE FILTER BE FORWARDED TO THEM FOR POSSIBLE EXAMINATION AND TESTING FOR CONTAMINATION. COMPANY IS IN THE PROCESS OF BEGINNING AN MRB APPROVED PROGRAM TO REPLACE THE FFDPS AT A SCHEDULED INTERVAL OF 15000HRS. FURTHER INFORMATION WILL BE POSTED ON FINDINGS OF THE FUEL FILTER. (TC# 20110128005)
